# SDR CA090826006

- Difficulty date: July 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,598 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Condition: Broken
- Location: Starter Gear
- Part time: 331 hours
- Component: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BENDIX HSG BROKE, CAUSING STARTER TO BECOME INOPERATIVE.
